# SDR F3LA200200280

- Difficulty date: October 2, 2002
- Submitted: October 3, 2002
- Operation: Air carrier
- Aircraft: N319FL
- Make and model: Boeing 737-3Q8
- Aircraft serial: 26301
- Aircraft time: 29,025 hours, 12,774 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED AFT CARGO COMPARTMENT LT TRANSITION PANEL CORRODED FROM BS 727C TO 827.  FABRICATED AND INSTALLED REPLACEMENT TRANSITION PANEL PER SRM 51-40-02, 53-60-53, 51-40-02 AND SOPM 20-41-07.
